MAUDE Adverse Event Report: PTS DIAGNOSTICS A1C SELF CHECK; A1C TESTING KIT

PTS DIAGNOSTICS A1C SELF CHECK; A1C TESTING KIT
Model Number 3055
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This allegation was reported out of an abundance of caution.The kit appears to have been accepted as a return (although this product is non-returnable), then was resealed and placed for sale.The seller was notified of this occurrence.
 
Event or Problem Description
The customer reported that upon opening their a1c self-check kit, they observed that two lancets had been used and a blood collector that was present had been used also.The customer also noted that the box had been sliced open and taped back (used and re-sealed).The customer did not attempt to use any of the product and reported no user was hurt or injured.This allegation is being reported out of an abundance of caution.

Brand Name
A1C SELF CHECK
Common Device Name
A1C TESTING KIT
Manufacturer (Section D)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN
Manufacturer (Section G)
PTS DIAGNOSTICS
510 oakmead pkwy
sunnyvale CA
Manufacturer Contact
brandon unruh
4600 anson blvd
whitestown, IN 
MDR Report Key16876397
Report Number1836135-2023-00016
Device Sequence Number12192084
Product Code LCP
UDI-Device Identifier00681131403252
UDI-Public(01)00681131403252(17)240411(10)2229418
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/11/2024
Device Model Number3055
Device Catalogue Number3055
Device Lot Number2229418
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2023
Initial Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown